# SDR ASAA2022102340500

- Difficulty date: October 23, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 18,902 hours, 6,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321064
- Condition: Deformed
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFORMATION AROUND PREVIOUS REPAIR HOLES OF FUSELAGE SKIN. BS 480-500. GROUNDED - YES. PERFORMED FUSELAGE SKIN REPAIR PER ENGINEERING INSTRUCTIONS. REF 900ER-53EA-24872.
